# SDR ZW0A0209003

- Difficulty date: August 23, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- Aircraft time: 39,943 hours, 24,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT FOUND A BENT FORMER RING AT STA 1271, APPROXIMATELY 3 INCHES ABOVE LONGERON 30.  REMOVED DAMAGED AREA AND REPAIRED PER SRM 53-3, FIG 5.
